I post here, well, not so often anymore as I was finally just beginning to see some improvement in my skin after months and months of living hell. I'm on low dose accutane- month two- 15 mgs this month although I was on 10 mgs last month. Well, into my 1st month my perioral dermatitis which was all around my mouth and chin flaked off and was almost gone, I was extremely happy about it. I was getting out finally again- granted just to places like the grocery store etc. but that was sadly a huge accomplishment for me as before I could not go out and had to stay in as I was flushing constantly in addition to the very ugly red rashes that covered the lower half of my face.
Well- recently, about 5 days ago, the rashes started coming back... Granted not as extreme or big of patches but none the less noticeable and especially to myself. I don't know why this is happening though as they dried out before and just flaked off basically yet now they are back!? Sigh. This is extremely disheartening and I'm one again feeling very depressed and hopeless. I realize on accutane huge amounts of change can take place in a small period of time but this just has me SO down.
I'm wondering if it could be my toothpaste?? I ran out of my usual toothpaste and had to go to the store to get some more- I got the same kind- Rembrant canker sore brand- but this one seemed very minty and strong tasting in comparison to my previous tube and the timeline of when I started using it is in line with when the dermatitis started coming back.
I don't know what to do- perhaps I should order some of the squigle toothpaste and a toms of maine toothpaste I saw which also has no SLS, and also no fluoride but the thing is I'm not in a financial position where I can spend 30$ on toothpaste. The rembrant one costs me 10$ as is for a pathetic size, and the squigle toothpaste would be 16$ with shipping for a similar size. Sigh... but I guess its worth it if it means no rash.
This is just all so frustrating though- I was finally starting to feel somewhat comfortable in my own skin and now it all comes crashing down. I know accutane has alot of ups and downs and I'm hoping it'll start to go away again in the days to come but none the less I feel so blah and hopeless again. Sorry- this is more a rant more than anything.
Hope everyone else has been okay!